# SDR SB05157

- Difficulty date: November 25, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1397
- Condition: Faulty
- Location: Lt Wing
- Part time: 40,794 hours, 28,844 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE FLAPS STOPPED AT 2 UNITS WHEN SELECTED TO 5 UNITS. CREW ACCOMPLISHED GO-AROUND. WHILE PERFORMING QUICK REFERENCE HANDBOOK PROCEDURES, FLAPS WENT TO 5 UNITS AND WORKED NORMAL UNTIL SELECTION OF 30 UNITS. LT FLAP INDICATION SHOWED 125 UNITS, WHILE RT SHOWED 30 UNITS. NO ROLL WAS NOTED AS FLIGHT LANDED WITHOUT FURTHER INCIDENT. FLAP INDICATION WENT TO 30 UNITS WHILE UTILIZING ALTERNATE FLAP DRIVE SYSTEM. MAINTENANCE REMOVED AND REPLACED THE LT FLAP POSITION TRANSMITTER. OPERATIONAL CHECK GOOD IAW MM 27-58-12.
